MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 46X21X50 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. VERSA-DIAL 46X21X50 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Muscle/Tendon Damage (4532); Insufficient Information (4580)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a left shoulder arthroplasty on an unknown date.Subsequently, the patient is being considered for a revision for an unknown reason on an unknown day.Attempts have been made and it was reported that the case was cancelled.No further information is available form the event at this time.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left shoulder surgery on an unknown date for an unknown reason.Subsequently, the patient is being considered for a revision surgery due to a tendon tear.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01884 medical products: item#: 113952, sm hybrid glenoid base 4mm; lot#: 992960 item#: pt-113950, pt hybrid glen post regenerex; lot#: 964350 item#: 113631, comp primary stem 11mm mini; lot#: 65025650 item#: 118001, versa-dial/comp ti std taper, lot#: 465650 component codes: mechanical (g04) - head no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: significant findings include joint instability due to the apparent osteolysis and suspected glenoid implant loosening.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was being considered for a revision surgery due to failure of their subscapularis that lead to the patient's gleno humeral joint unstable.

Brand Name
VERSA-DIAL 46X21X50 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14025425
Report Number0001825034-2022-00842
Device Sequence Number2571577
Product Code MBF
UDI-Device Identifier00880304212237
UDI-Public(01)00880304212237(17)310819(10)J7089153
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113044
Device Lot NumberJ7089153
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/14/2022
08/15/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/11/2022
08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age64 YR
Patient SexFemale